# SDR UALA2013062504391

- Difficulty date: June 22, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 50,864 hours, 20,004 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 109
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  FLT CONTROL PAGE HAS AMBER BOX ON LT B. PFR FAILED ELAC 1. REPLACED ELAC 1. LAND 3 TESTS PASS REF AMM. ACFT IS IN CAT IIIB STATUS.
